Nausea Accompanied By Fever And Chills After Taking Gout Medication?
On Monday, my mother went to the doctor for gout, after being given uric acid medication allopurinol, my mother felt that her gout was cured, but after Friday she felt nauseous, hot, shivering, what’s the solution?? Please inform… Thank you.
Hello Febriansya, Thank you for your question on HealthReplies.com
Allopurinol is a drug to lower uric acid levels in the blood, high uric acid levels due to an unhealthy diet, and chemotherapy treatment in cancer patients. High uric acid levels can cause gout or gout, but they can also cause kidney stones. Serious side effects of allopurinol are fever, sore throat, nausea, upper abdominal pain, itching, urination, easy bruising, tingling, numbness, vomiting, diarrhea.
If you experience the above symptoms, you should stop using allopurinol, and consult your doctor, whether the symptoms you feel are due to allopurinol side effects or for other reasons, because the symptoms of nausea, fever, chills that you feel could also be other possibilities, namely:
Urinary tract infection Dengue fever Typhoid fever or typhoid Gastrointestinal infection or gastroenteritis Acid reflux disorder To determine the exact cause of the symptoms you are experiencing, the doctor will perform a physical examination, supporting examinations such as blood, urine and chest X-ray examinations if necessary.
Some things you can do are:
Drink lots of water Stop consuming allopurinol Get enough rest Eat regularly, by eating highly nutritious foods, for your immune system Thank you, hopefully useful. dr.Nurmarwiyah